# SDR DALA2015111006892

- Difficulty date: November 9, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 660 STR 23-25R, FRAME DENTED 2 PLACES.  TRIMMED-OUT 2 EA DENTS ON FRAME AT BS 660, STR 23R-25R, REF SRM 53-00-07, REPAIR 5.  TRIMOUT NR 1 MEASURES 1.040" X 2.105" X  0.5" R, TRIMOUT NR 2 MEASURES 1.090" X 1.040" X 0.5"R.  ACCOMPLISHED PERMANENT REPAIR CAT "B" ON FRAME 660 BS, STR 23R -25R, REF SRM 53-00-07, REPAIR 5.  THRESHOLD INSPECTION   REQUIRED AT 42657 F/C WITH REPEAT INSPECTION EVERY 11000 F/C THEREAFTER USING HFEC & DETAILED INSPECTION.  ACFT CURRENTLY AT 17657, F/C REF SRM 53-00-07, REP 5, FIG 201, TABLE II, PAGE 210.  ACCOMPLISHED ER/A 539824-14, REV ORIGINAL FOR 2 EA STR CLIPS, R & R AT STA 660, BETWEEN STR 23R-25R.
